“Financial and Demographic Risk of a Portfolio of Life Insurance Policies with Stochastic Interest Rates: Evaluation Methods and Applications,” M. G. Bruno, E. Camerini, and A. Tomassetti, October 2000
Fabrizio Cacciafesta ()
North American Actuarial Journal, 2001, vol. 5, issue 4, 112-114
Date: 2001
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/10920277.2001.10596022 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:uaajxx:v:5:y:2001:i:4:p:112-114
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/uaaj20
DOI: 10.1080/10920277.2001.10596022
Access Statistics for this article
North American Actuarial Journal is currently edited by Kathryn Baker
More articles in North American Actuarial Journal from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().